A 50-year-old female asked:
Have taken 12.5mg toperlol xl for a couple of years. recently added lexapro and buspar (buspirone) and now heart rate has become very slow. what is causing it?
1 doctor answer • 2 doctors weighed in
Dr. Dan Fisheranswered
Internal Medicine 29 years experience
Not sure. : There is no significant interaction between either of these drugs and metoprolol. Bradycardia is very rarely reported with lexapro (escitalopram). All in all i think there is probably another cause for your finding.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsReviewed >2 years ago
Last updated Jun 12, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.